# SDR ASOA20140128009

- Difficulty date: January 28, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145
- Aircraft serial: 145583
- Aircraft time: 28,055 hours, 21,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 18759
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FORWARD CABIN CEILING EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE NR 1 EMERGENCY LIGHT POWER SUPPLY.  OPS CHECKED GOOD.
